Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inverting the half-jump


Authors: S. Homer and G. E. Sacks
Journal: Trans. Amer. Math. Soc. 278 (1983), 317-331
MSC: Primary 03D60
DOI: https://doi.org/10.1090/S0002-9947-1983-0697077-X
MathSciNet review: 697077
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Assume $\beta$ is weakly admissible over $0$ and ${0^{1 / 2}}$. It follows that the $\beta$-recursively enumerable degrees are dense. In addition each $\beta$-recursively enumerable degree above ${0^{1 / 2}}$ is the half-jump of some tamely $\beta$-recursively enumerable degree below ${0^{1 / 2}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D60

Retrieve articles in all journals with MSC: 03D60


Additional Information

Article copyright: © Copyright 1983 American Mathematical Society